MAUDE Adverse Event Report: ALPHATEC SPINE, INC. INVICTUS OCT SPINAL FIXATION SYSTEM; POSTERIOR CERVICAL SCREW SYSTEM

ALPHATEC SPINE, INC. INVICTUS OCT SPINAL FIXATION SYSTEM; POSTERIOR CERVICAL SCREW SYSTEM
Model Number 19000-40-18
Medical Device Problem Codes Break (1069); Material Separation (1562)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 01/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
In (b)(6) 2024, a patient underwent a posterior cervical fusion procedure at levels c1-c2.Around 3 months postoperatively, a radiograph image revealed a screw at c2 had broken at the neck.
 
Additional Manufacturer Narrative
The implant remains in situ.Radiographs were provided which confirm the event of a broken screw at the c2 level.The lot number was not provided; therefore, a review of device history records cannot be performed.Alphatec spine is submitting this report to comply with the fda regulations 21 cfr 803.Alphatec spine has made reasonable efforts to provide as much relevant information as available.Any field that is left blank was not known at the time of this submission.If additional information is provided, a supplemental report will be submitted.Labeling review: warnings/cautions/precautions: risks identified with the use of these devices, which may require additional surgery, include device component failure, loss of fixation/stabilization, non-union, vertebral fracture, neurological injury, vascular or visceral injury.Possible adverse effects: initial or delayed loosening, disassembly, bending, dislocation and/or breakage of device components.Postoperative management: patient should be informed and compliant with the purpose and limitations of the implant devices.The surgeon should instruct the patient regarding amount and time frame after surgery of any weight bearing activity.The increased risk of bending, dislocation, and/or breakage of the implant devices, as well as an undesired surgical result are possible consequences of any type of early or excessive weight bearing, vibratory motion, fall, jolts, or other movements preventing proper healing and/or fusion development.In the case of delayed, mal-, or non-union of bone, the patient must continue to be immobilized in order to prevent bending, dislocation, or breakage of the implant devices.Immobilization should continue until a complete bone fusion mass has developed and been confirmed.

Brand Name
INVICTUS OCT SPINAL FIXATION SYSTEM
Common Device Name
POSTERIOR CERVICAL SCREW SYSTEM
Manufacturer (Section D)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer (Section G)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer Contact
wesley channell
1950 camino vida roble
carlsbad, CA 92008
9014283693
MDR Report Key21435983
Report Number2027467-2025-00014
Device Sequence Number19965009
Product Code NKG
UDI-Device Identifier00190376302911
UDI-Public(01)00190376302911
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K203125
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number19000-40-18
Device Catalogue Number19000-40-18
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2025
Initial Report FDA Received Date02/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown